# SDR AALA202307030677

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A320*
- Aircraft serial: 6647
- Aircraft time: 23,752 hours, 9,196 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 LAVATORY DOOR LATCH DIFFICULT TO CLOSE/OPEN. LUBRICANTED L2 LAVATORY DOOR LATCH AS NEEDED.
